# SDR SWAA2021031755255

- Difficulty date: March 13, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 22,208 hours, 9,875 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT MATERIAL HANGING FROM GIRT PACK L2 DOOR / REPOSITIONED SLIDE GIRT PER MT 725-61-06 ACCOMPLISHED W.O. 763029
